advertisement
Question
Posted by: Zena | 2008/02/04

Menstruation

Hi. I havent had my period in the last 9 months. i was on nuristarate for 2years then stop over a year ago. whatcould be causing this. shuold i be worried? I am not pregnant coz i have been abstaining for almost 2 years. Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Zena
The injection can sometimes cause amenorrhea ( stopping of menstruation) because it only contains one type of hormone. It may help to go onto a contraceptive pill (which contains estrogen and progesterone) for a month or two to stimulate the cycle again.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement